MAUDE Adverse Event Report: SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical was made aware of the damaged tech hub on 16-nov-2025, however was notified of the elopement on 17-nov-2025.Sensory medical advised the family to discontinue use of the bed until damaged components are replaced and properly installed.Sensory medical sent a replacement tech hub casing, tech hub hardware and cloth cover as a result of the follow up conversation in november 2025.Sensory medical has requested a return of the damaged components 24-nov-2025.The tech hub manual provides the following information: in the warnings section on page 3: check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.On page 19 maintenance checklist: discontinue use and contact us immediately if anything is damaged or missing.Technology hub zipper + cord loop are intact and lock is secured.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.
 
Event or Problem Description
The parent described the event as her son applying excessive force to the tech hub from the inside and kicking out the screws.Once the screws were removed, the child was able to loosen the tech hub and push it out of the canopy.The parent confirmed that the child was able to elope through the tech hub portal hole as a result of the damage to the tech hub.The screws and plastic are bent and they are unable to put the product back together.The parent misplaced their tech hub cloth cover, leaving a hole that the child can climb out of during bedtime.Three pictures were provided by the complainant of the damage.Images show an empty tech hub housing with multiple locations of plastic deformation.Another image shows the tech hub portal window with the black zipper piece installed and locked into place.No apparent damage is visible to the portal zippers.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key23810334
Report Number3016541541-2025-00090
Device Sequence Number18475118
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number02122024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale